MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) OCTRODE TRIAL LEAD KIT, 60CM LENGTH; DRG LEAD

ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) OCTRODE TRIAL LEAD KIT, 60CM LENGTH; DRG LEAD
Model Number 3086
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after scs lead trial procedure, patient experienced hematoma.As a result, surgical intervention, was undertaken wherein the leads were explanted to address the issue.It is unknown which lead caused hematoma.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
OCTRODE TRIAL LEAD KIT, 60CM LENGTH
Common Device Name
DRG LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key25556049
Report Number3006705815-2026-03864
Device Sequence Number16014946
Product Code LGW
UDI-Device Identifier05414734401555
UDI-Public(01)05414734401555(10)A000181145(17)271125
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3086
Device Catalogue Number3086
Device Lot NumberA000181145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG LEAD.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight59 KG